Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46719
DC FieldValueLanguage
dc.contributor.authorKarapınar, Erdalen_US
dc.contributor.authorSadarangani, Kishinen_US
dc.date.accessioned2018-11-23T07:24:45Z-
dc.date.available2018-11-23T07:24:45Z-
dc.date.issued2015en_US
dc.identifier.issn1578-7303en_US
dc.identifier.urihttp://hdl.handle.net/10553/46719-
dc.description.abstractRecently, Samet and Vetro proved a fixed point theorem for mappings satisfying a general contractive condition of integral type in orbitally complete metric spaces (Samet and Vetro, Chaos Solitons Fractals 44:1075–1079, 2011). Our aim in this paper is to present a version of the results obtained in the above mentioned paper in the context of ordered metric spaces. Some examples are presented to distinguish our results from the existing ones.en_US
dc.languageengen_US
dc.relation.ispartofRevista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matemáticasen_US
dc.sourceRevista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas [ISSN 1578-7303], v. 109 (2), p. 353-366en_US
dc.subject12 Matemáticasen_US
dc.subject.otherBerinde type contractionen_US
dc.subject.otherFixed point theoryen_US
dc.subject.otherOrdered metric spacesen_US
dc.titleBerinde mappings in ordered metric spacesen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.doi10.1007/s13398-014-0186-2
dc.identifier.scopus84939187897-
dc.identifier.isi000359660000009
dc.contributor.authorscopusid16678995500-
dc.contributor.authorscopusid55964919000-
dc.identifier.eissn1579-1505-
dc.description.lastpage366-
dc.identifier.issue2-
dc.description.firstpage353-
dc.relation.volume109-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.contributor.daisngid67647
dc.contributor.daisngid298123
dc.contributor.wosstandardWOS:Karapinar, E
dc.contributor.wosstandardWOS:Sadarangani, K
dc.date.coverdateSeptiembre 2015
dc.identifier.ulpgces
dc.description.sjr0,384
dc.description.jcr0,468
dc.description.sjrqQ2
dc.description.jcrqQ3
dc.description.sellofecytSello FECYT
dc.description.scieSCIE
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptMatemáticas-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgMatemáticas-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.